| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer reported that the drive support cap was normal.Customer stated they did not receive motor position encoder error.Customer stated that the insulin pump was not exposed to high magnetic field.The customer was able to clear the alarm but unable to complete the rewound process.Customer stated the insulin pump was not turning on and they received battery out limit.Customer reported they were able to clear the alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.